Alert : Javascript is disabled. To View this Website, Please Enable Your Browser's Javascript...

Dr. Salila Dutta

Salila Dutta Name : Dr.   Salila Dutta
Designation : Reader
Qualification : M.Sc., Ph.D.
Phone No. : +91-9438011977
E-mail ID : saliladutta516(at)gmail(dot)com
  • Functional Analysis
  • Graph Theory
  1. Guidance :
    1. MPhil Guidance:
      Sl No  Name of the Scholar Year of award of Degree Topic of MPhil Thesis Summary of the Research Outcome
    2. PhD Guidance:
      Sl No  Name of the Scholar Year of award of Degree Registration No Name of the Co-guide if any Fellowship received if any during research Topic of PhD Thesis Summary of the Research Outcome
  2. Journal Publications :
    1. International Publications:
    2. National Publications:
      1 U.K. Mishra, R. Mohapatra and S. Dutta On (Z, p, ?) summability method. J.OMS.,Vol.25(1&2), 2006,pp.39-43. -,
      2 P. Baliarsingh and Salila Dutta : On an explicit formula for inverse of triangular matrices .J.Egyptian Math.Soc.(Elsevier), Vol.23,(2015),297-302.. -,
      3 P.Baliarsingh and S.Dutta: An unifying approach to the difference operators and their applications. Bol. Soc. Paran.mat. Vol-33(1)2015,pp. 1-9.. -,
      4 P. D. Srivastava, S. Nanda and S. Dutta: On certain paranormed function spaces. Rendiconti di Mate.(3) SerVII,Vol.3,1983,pp.414-425. -,
      5 Salila Dutta: On certain classes of analytic functions . Rendicont i del circolo Mate. di Pal., Ser-II, Vol.32, 1983, pp.377-387.Scopus. -,
      6 S.Nanda, P.D.Srivastava and S. Dutta: A note on certain paranormed function spaces . Rendiconti di Mate.(4) Ser-VII,Vol.4,1984,pp.575-585. -,
      7 P.D. Srivastava, S. Nanda and S . Dutta: Proper Pincherle bases in the space of entire functions having fast growth. Comm . di Ankara,Ser.-A1,Vol.33,1984, pp.83-94. -,
      8 S. Nanda, P. D.Srivastava and S.Dutta: On the space of analytic functions. Comm .di Ankara, Ser.A1,Vol.34,1985, pp.97-10. -,
      9 S.Dutta and S. Mishra: On certain paranormed sequence spaces generated by infinite matrices .J.OMS.,Vol.27(1&2),2008,pp.147-154. -,
      10 S.Dutta and P.Baliarsingh: On certain difference sequence spaces generated by infinite matrices.JOMS,Vol.29(1&2),2010,pp.85-91. -,
      11 P.D.Srivastava, S.Mohanta and S.Dutta: A new paranormed Fuzzy sequence space [Ek, F,,s]. Advances Fuzzy Math.Vol.6,No.1,2011,pp.105-120. -,
      12 P.Baliarsingh and S.Dutta: On di?erence double sequence spaces ??2[?ν, p] and c02[?ν,p], JOMS,Vol. 30(1&2), 2011,pp. 97-107. -,
      13 P. Baliarsingh and S. Dutta: On certain summable difference sequence Spaces generated by infinite matrices. J.OMS,Vol.30,No.2, 2011,pp.67-80. -,
      14 S.Dutta and D.N.Dash: On convexity of certain paranormed spaces . J.OMS., Vol.10 &11(1&2) 1991 &1992,pp.67-75. -,
      15 .S.Dutta and P.Baliarsingh: On the fine spectra of the generalized rth di?erence operator ?? on the sequence space ??1, Appl. Math. Comput. (Elsevier) 219 (2012), 1776-1784.,Scopus., I.Factor-1.60. -,
      16 S.Dutta &P.Baliarsingh.: On certain new di?erence sequence spaces generated by infinite matrices, Thai J. Math.Vol 11(1) (2013) pp.75-86. -,
      17 S.Dutta and P.Baliarsingh: On the spectrum of 2-nd order generalized di?erence operator ??2 over the sequence space c0, Bol. Soc. Paran. Mat., 31(2), 2013, pp. 235- 244. -,
      18 P.Baliarsingh and S. Dutta: On the class of new di?erence sequence spaces, J. Indian Math. Soc. Vol.80, Nos. 3-4, 2013,pp.203-211. -,
      19 S.Dutta and P.Baliarsingh: Some spectral aspects of the operator over the sequence spaces and bvp, (1<p<), Hindwai Publishing Corpn., Chinese J. Math.,Vol.2013,Article ID 286748, 10 pages. -,
      20 S. Nanda & S.Dutta, Almost dual of certain sequence spaces, International JMS, Vol.12, No. 3-4, (July-December 2013),pp .171-174. -,
      21 S.Dutta and P.Baliarsingh:A note on paranormed difference sequence spaces of fractional order and their matrix transformations. J. Egyptian Mathematical Soc. (Elsevier), Vol . 22,(2014),pp.249-253. -,
      22 P.Baliarsingh and S. Dutta: A note on spectral subdivisions of the operator r over the sequence space c . JOMS, vol.32, No.1 (2013), pp.31-46. -,
      23 P.Baliarsingh and S.Dutta: On the spectral properties of the weighted mean difference operator G(u,v\ )over the sequence space . Hindwai Publishing

      Corpn., Intern . J. Math ., Vol.2014, Article ID 786437, 7 pages. -,

      24 P. Baliarsingh and Salila Dutta: On certain Paranormed Difference sequence spaces derived from generalized weighted mean . J. Indian Math.Soc. (accepted in 2014). -,
      25 S.Dutta and P.Baliarsingh: On some Toeplitz matrices and their inversions, J.Egyptian Math. Soc., Vol.22,(2014),420-423. -,
      26 P. Baliarsingh and S.Dutta: On a spectral classification of the operator over the Sequence space c0, Proceedings of the National Academy of Sciences, India, Section.A,Phys.Sci.Springer J, Vol.84(4),(2014)Sec A, 10/24,555-561. -,
      27 P. Baliarsingh and S.Dutta : On the classes of fractional order difference sequence spaces and their matrix transformations. Appl. Math. Computation(Elsevier) Vol.250(1),(2014)(11)665-674 ( Impact factor-1.68). -,
      28 P. Baliarsingh and S.Dutta : A class of new difference sequence spaces and their matrix transfor-mations. Acta Univer. Apul. 37(2014) 125-140. -,
      29 P.Baliarsingh and S.Dutta: On the Spectrum of Difference Operator ab Over the SequenceSpaces $ \ell_p$ and$\ bv_p, (1 < p < 1)$ Mathematical Sciences Letters.Vol. 3, No. 2, (2014)pp. 1-6. -,
      30 P.Baliarsingh and S.Dutta: On certain Toeplitz matrices via difference operator and their applications. Afrika Matematika ISSN 1012-9405. (accepted).Scopus, DOI 10.1007/s13370-z,2015. -,
    3. Review Articles:
  3. Conference Publication(Presented/Published in proceedings):
  1. Edited Books :
  2. Text Books :
  3. Book Chapters :
  4. Research Books :
  1. Teaching:
  2. Important Activities:
  3. Research Projects Undertaken:
  4. Invited Lectures:
  5. Administrative/Executive experience:
  6. Conference organized as Organizing Secretary: